Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2025, 10:39 PM MDT for Kiowa County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2025, 10:39 PM MDT (04:39 UTC)
- Expired
- Apr 23, 2025, 11:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.7 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 820 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted.
519
WUUS55 KPUB 240439
SVRPUB
COC061-240515-
/O.NEW.KPUB.SV.W.0004.250424T0439Z-250424T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1039 PM MDT Wed Apr 23 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Kiowa County in southeastern Colorado...
* Until 1115 PM MDT.
* At 1039 PM MDT, a severe thunderstorm was located near Eads, or 33
miles north of Lamar, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3839 10281 3848 10293 3861 10290 3861 10259
TIME...MOT...LOC 0439Z 208DEG 13KT 3853 10285
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr2 follow-up statements
527
WWUS55 KPUB 240501
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1101 PM MDT Wed Apr 23 2025
COC061-240515-
/O.CON.KPUB.SV.W.0004.000000T0000Z-250424T0515Z/
Kiowa CO-
1101 PM MDT Wed Apr 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTH CENTRAL KIOWA COUNTY...
At 1101 PM MDT, a severe thunderstorm was located 8 miles northeast
of Eads, or 25 miles southwest of Cheyenne Wells, moving northeast at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3845 10275 3849 10280 3853 10279 3861 10286
3861 10259
TIME...MOT...LOC 0501Z 227DEG 25KT 3858 10271
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr162
WWUS55 KPUB 240513
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1113 PM MDT Wed Apr 23 2025
COC061-240522-
/O.EXP.KPUB.SV.W.0004.000000T0000Z-250424T0515Z/
Kiowa CO-
1113 PM MDT Wed Apr 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIOWA COUNTY
WILL EXPIRE AT 1115 PM MDT...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning will be allowed
to expire. This storm is moving east and is still capable of
producing nickel sized hail and wind gusts to 55 mph.
&&
LAT...LON 3845 10275 3849 10280 3853 10279 3861 10286
3861 10259
TIME...MOT...LOC 0512Z 208DEG 13KT 3860 10269
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 10:17 PM MDT, 22 minutes earlier. Its key messages:
- Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties.
- Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening.
- Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains.
- Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend.
Area forecast discussion, Apr 23, 10:17 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1017 PM MDT Wed Apr 23 2025 .KEY MESSAGES... - Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties. - Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening. - Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains. - Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend. && .UPDATE... Issued at 1013 PM MDT Wed Apr 23 2025 Update to allow Severe Thunderstorm Watch for Kiowa, Bent, Prowers, and Baca Counties to expire as scheduled. The environmentis becoming cooler and more stable behind outflow boundaries in the area. Any lingering convection this evening is expected to remain sub-severe. Thus, the Severe Thunderstorm Watch was allowed to expire as scheduled. && .SHORT TERM /THROUGH THURSDAY/... Issued at 247 PM MDT Wed Apr 23 2025 Current water vapor imagery indicates a weak embedded wave translating through the southwest flow aloft across the Northern Rockies at this time. At the surface, a stalled boundary is in place across eastern Las Animas county through central and northeastern Prowers county, with some cumulus buildups and a few echoes starting to develop across this boundary as of 130 pm mdt. Further west of this boundary, dew pts remain in the 20s and 30s with dew pts in the teens being reported across the high mtn valleys into the western slope. This afternoon into tonight...Main concern remains severe potential across the southeast plains, with SBCape of 1000-2000 j/kg being realized attm, along with expectant increasing SRH through the late afternoon and evening, as low level jet increases overnight. With that said, can't rule a few higher based shra/tsra spreading across the southeast mtns and I-25 Corridor into the evening, with a few strong to severe storms across eastern Las Animas, Bent, Baca, Prowers and Kiowa counties through the late afternoon and evening. The main severe threats look to be large hail of 1 to 2 inches in diameter and strong damaging outflow winds up to 65 mph. There is also a low threat of a tornado through the afternoon, which looks to increase through the evening, as the low level jet deepens. Some of the higher res cams keep the threat of convection ongoing across the far southeast plains overnight, as a secondary boundary and northerly surge associated with the passing upper wave brings in a resurgence of low level moisture across southeast Colorado. Overnight lows in the mid 30s to mid 40s are expected across the southeast Plains, with 20s and 30s across the higher terrain. For Thursday...Modest west to southwest flow continues across the Rockies, with low level moisture banking up across the lower eastern slopes through the morning, as easterly low level upslope flow deepens. Latest models differing on the amount of instability in place across the region, with morning clouds across the plains giving way to partly sunny conditions an SBCape of 1000- 2000 j/kg across the southeast Plains in the afternoon. SPC Day 2 continues to indicate a marginal risk of severe storms across much of southeast Colorado tomorrow, with storms developing over the higher terrain in the afternoon, spreading across the I-25 Corridor and out across the far southeast Plains through the late afternoon. The main severe threats tomorrow could be hail up to an inch in diameter and wind gusts to 60 mph, with the coverage of severe storms dependent on how much instability that can be realized. Highs tomorrow look to be slightly cooler than today, in the mid 60s to mid 70s across the Plains, and mainly 50s and 60s across the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 247 PM MDT Wed Apr 23 2025 Additional shower and thunderstorm development looks to remain possible at the start of the period, mainly across the plains. In this location, additional WAA looks to set up and provide additional support into Thursday evening. Instability will continue to weaken and focus further to south with time and given this trend, think the strong to severe risk will diminish as well quickly into the evening. By Friday, an additional dry and windy setup occurs across the San Luis Valley and on this day do have higher confidence for stronger winds and the potential for critical fire weather conditions. Across the plains, cooler and more stable conditions will be in place with temps falling back into the 50 and 60s. These more stable conditions on Friday will limit the overall risk of storms for much of southern Colorado. That being said some guidance is showing a low CAPE and high shear situation developing over the far southern I-25 corridor Friday afternoon. The likelihood of this occurring still looks to be low at this time, but worth keeping a close eye on for another day of at least isolated storm development. Additionally, guidance today is showing this weak and rather narrow instability axis shifting further west into the mountains and this could bring some slight increase in showers and storms for these locations. By the weekend, will see a large upper low push across the western CONUS that will eventually move through the region by early next week. In this setup, will see additional chances for strong to severe thunderstorms across the plains on Saturday along with increased fire weather concerns along and to the west of the I-25 corridor. By Sunday, strong west/southwest flow settles in and assists with pushing the strong/severe risk to our east. However, these winds with much drier air will likely bring widespread critical fire weather conditions to southern Colorado. Sunday and Monday look to be the periods of highest concern for increased fire danger, with cooler temperatures arriving by Tuesday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 518 PM MDT Wed Apr 23 2025 KALS: VFR expected through 24 hours. Gusty southwest winds will weaken this evening before picking up again Thursday afternoon. KCOS: Storms will continue passing through the area, but as of now no impacts are expected over or near the terminal this evening other than some gusty winds. Overnight, winds will turn east-northeast and increase low-level cloud cover with the potential for some fog. This will bring cigs down into the MVFR to high-IFR range. These low clouds will dissipate tomorrow morning. Gusty southeast winds pick up in the afternoon, with thunderstorms forming in the area close to the end of this 24 hour period. KPUB: Storms will continue passing through the area, but as of now no impacts are expected over or near the terminal this evening other than some gusty winds. Have included a TEMPO group for some outflow moving towards the terminal from the southeast. Overnight, winds will turn east-northeast and increase low-level cloud cover with the potential for some fog. This will bring cigs down into the MVFR to high- IFR range. These low clouds will dissipate tomorrow morning. Gusty southeast winds pick up in the afternoon, with thunderstorms forming in the area close to the end of this 24 hour period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...EHR SHORT TERM...MW LONG TERM...PETERSEN AVIATION...GARBEROGLIO
Hazardous weather outlook, Apr 23, 12:05 PM MDT, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1205 PM MDT Wed Apr 23 2025 COZ058>089-093>099-241815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1205 PM MDT Wed Apr 23 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms will be possible across southern Colorado this afternoon and evening. Storms will initially fire over the mountains and move east across the I-25 producing gusty outflow winds up to 45 mph and lightning. Over the southeast plains, generally east of a line from Haswell to La Junta across Bent, Prowers and Kiowa counties, a few strong to severe storms may develop after 2 pm, with a higher chance of strong to severe storms moving east through the evening. The main risks from storms will be hail up to 1 1/2 inches in diameter and damaging outflow winds to 65 mph, with an increasing threat of tornadoes going into the evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms, some of which could be strong to severe, will be possible across southeast Colorado on Thursday. The main risks with storms on Thursday will be hail up to 1 inch and wind gusts up to 60 mph. Showers and weak thunderstorms will also be possible on Friday, with a low end chance that some some storms may become strong. The most likely risks with storms on Friday will be lightning, small pea sized hail, and winds gusting to 40 mph. For Friday, high fire danger will be possible across the San Luis Valley and the fire danger through will spread east from the San Luis Valley into portions of the I-25 corridor Saturday. For Sunday into Monday, critical fire weather conditions will be possible for most of south central and southeast Colorado. Please avoid activities that could start a fire from Friday through the Monday time period! .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/23
In the hours before
Special weather statement, Apr 23, 5:19 PM MDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT Wed Apr 23 2025
COZ096-232345-
Eastern Kiowa County CO-
519 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 18 miles south of Cheyenne Wells, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3846 10227 3855 10238 3862 10234 3862 10205
3860 10204 3856 10205
TIME...MOT...LOC 2318Z 232DEG 14KT 3856 10228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Apr 23, 6:23 PM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
623 PM MDT Wed Apr 23 2025
COZ086-240100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
623 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
700 PM MDT...
At 623 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Salt Creek, or 11 miles south of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Salt Creek, Blende, Pueblo, Pueblo Airport, and Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3803 10459 3809 10472 3835 10465 3822 10434
TIME...MOT...LOC 0023Z 207DEG 14KT 3811 10462
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 7:17 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
717 PM MDT Wed Apr 23 2025
COZ085-086-240145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
717 PM MDT Wed Apr 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 745 PM MDT...
At 717 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Pinon to 7 miles north of
Pueblo Depot. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3860 10452 3863 10430 3855 10414 3837 10434
3840 10442 3838 10453
TIME...MOT...LOC 0117Z 203DEG 22KT 3842 10449 3843 10442 3842 10436
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Apr 23, 7:44 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Wed Apr 23 2025
COZ085-086-240215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
744 PM MDT Wed Apr 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 815 PM MDT...
At 744 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Truckton to near Hanover.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3869 10405 3856 10405 3848 10421 3854 10430
3856 10442 3873 10432 3873 10408
TIME...MOT...LOC 0144Z 223DEG 21KT 3851 10421 3856 10427 3857 10435
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Apr 23, 8:24 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
824 PM MDT Wed Apr 23 2025
COZ096-240300-
Eastern Kiowa County CO-
824 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 900 PM MDT...
At 824 PM MDT, Doppler radar was tracking a strong thunderstorm over
Brandon, or 25 miles south of Cheyenne Wells, moving northeast at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brandon and Sheridan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Sheridan Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3834 10242 3850 10252 3862 10238 3861 10205
3860 10204 3852 10205
TIME...MOT...LOC 0224Z 229DEG 26KT 3845 10240
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Apr 23, 10:31 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1031 PM MDT Wed Apr 23 2025
COZ095-096-240500-
Western Kiowa County CO-Eastern Kiowa County CO-
1031 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL KIOWA COUNTY
THROUGH 1100 PM MDT...
At 1030 PM MDT, Doppler radar was tracking a strong thunderstorm over
Eads, or 30 miles north of Lamar, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3839 10285 3843 10298 3854 10299 3862 10285
3861 10224
TIME...MOT...LOC 0430Z 237DEG 24KT 3850 10281
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Apr 23, 6:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Apr 23, 7:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Apr 23, 7:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Apr 23, 10:31 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Apr 23, 11:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Apr 23, 11:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Apr 24, 12:15 AM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Apr 24, 3:09 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 11 hr |
| Apr 24, 1:36 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Apr 24, 2:19 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Apr 24, 2:19 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 30 hr |
| Apr 24, 4:35 PM MDT | Special Weather Statement | PUB | Elbert | 25 min |
| Apr 24, 5:04 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Apr 24, 5:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.